# SDR CALA2024050301308

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 51,117 hours, 17,934 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Charger
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEANERS REPORT EXPOSED WIRES ROW 14BA. (LEFT HAND SIDE) WERE STILL NOT WORKING. UNABLE TO FURTHER TROUBLESHOOT DUE TO LACK OF TIME. FOUND EXPOSED WIRE TO BE BROKEN AND FOR THE EMERGENCY SEAT UNABLE TO READ OR RETREAVE SEVERED WIRE NUMBER (RED WIRE 22 LIGHTS.  ROWS 14 15 20 & 21 EMERGENCY LIGHTS ON LEFT SIDE NOW GAUGE ON FLOOR LEVEL, ROW 14 IN FRONT OF SEAT B). PROCEEDED WITH INOP. ENVIRONMENTAL SEAL SPLICE IAW SWPM 20-30-12. EMERGENCY LIGHT ON ROW 14 WORKED AFTER SPLICING. EMERGENCY LIGHTS ON ROW 15 TO 21 ADD EMP:U378057 REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AT SEAT SIDEWALL 99-3351-3-0015,QTY :1 15A PER MM 33-51-06-960-806 AND REPLACED BATTERY ON SAME UNIT PER MM 31-51-06-960-805. OPS CK GOOD. ALL EMERGENCY LIGHTS WORKING.
